# SDR CALA2024071700224

- Difficulty date: July 16, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 126,329 hours, 19,633 cycles
- System (JASC): 5700 · Wing Structure
- Part: Screw
- Condition: Missing
- Location: Lh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW MISSING LEFT WING GEARBAY TOP. PICTURE IN ATTACHED PICTURE FROM UPPER WING LH SIDE A/C RELEASED IAW EC/RA#5751-01513 INITIATE A DIP TO PERFORM PART 2 AFT EVERY CYCLE AND PART 3 PERMANENT REPAIR WITHIN 2 FLT CYCLES APPROVED FOR 2 CYCLE DIP WITH TAPE INSPECTION PRIOR TO EACH DEPARTURE REF ECRA 5751-01513 TOMC-APPROVAL FROM SC1ELBYC COMMENT TA   M&E: 76-9957-8-0360 S/N: 6442 LIMITS, INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS REVIEW.CONTROL #: N/A SOURCE DOCUMENT: EC/RA#5751-01513 TOMC APPROVED: QC REVIEWED CONTROL #:SOURCE DOCUMENT: EC/RA#5751-0 REPETITIVE  LABOR HOURS: 0001 GROUND TIME: 0000 TERMINATING LABOR HOURS: 0001 GROUND TIME: 0001 TOMC APPROVED: QC REVIEWED INSTALLED NEW NUTPLATE ON PANEL 551PT REF ECRA 5751-01513 AND AMM 51-40-02 NO FURTHER DEFECT NOTED TOMCQC REV PERFORMED FASTENER PLACED ON DIP PER ECRA. ITEM REPAIRED AFTER ONE FLT CYCLE
